# SDR DL738060027

- Difficulty date: January 8, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 38015
- Aircraft time: 12,325 hours, 5,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A325219
- Condition: Dented
- Location: Bs 496 S-19r/20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT BS 469 BETWEEN S-19R AND S-20R WAS DENTED AND GOUGED.  DENT WAS APPROXIMATELY 1 INCH DIA.  REPAIRED BY INSTALLING A DOULBER PER ER/A 452385-14.
